# SDR 99FDEA00478

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 118 - UPPER LOBE BS 344 LBL 45- LBL 60 CORROSION AROUND FLOORBOARD ATTACH HOLES UPPER LEG OF FLOORBEAM.  INSTALLED UPPER CHORD SPLICE PER DRAWING SR 27-53-007 PG 14.
